3 doctors weighed in:

Any side effects to the drugs tribenzor (amlodipine and hydrochlorothiazide and olmesartan) 40-5-12.5mg or biastolic 10mg? I have been getting lightheaded and have fallen a few times. Could it be this?

3 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine
2 doctors agree

In brief: Possible.

Any blood pressure medicine can cause it.
Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Please have yourself checked asap. Its important to have your blood pressure under control, but make sure you do not have an underlying other cardiovascular issues.

In brief: Possible.

Any blood pressure medicine can cause it.
Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Please have yourself checked asap. Its important to have your blood pressure under control, but make sure you do not have an underlying other cardiovascular issues.
Dr. Vicken Poochikian
Dr. Vicken Poochikian
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available